# SDR SIMA20150630001

- Difficulty date: June 30, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 31,587 hours, 26,907 cycles
- System (JASC): 2700 · Flight Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SPS 2 INOPERATIVE WARNING & SPS ADV MSG ON EICAS, DURING TAKEOFF ROLL OF APPROX 100 KTS.  ABORTED THE TAKEOFF, MSGS DISAPPEARED.  TROUBLE SHOT BY FIM 27-36-00.  PERFORMED OPERATIONS CHECK IAW AMM 27-36-00.  OPERATIONS CHECKED GOOD.  DETERMINED TO BE TRANSITORY CONDITION.  ACFT OK FOR SERVICE.
